# SDR SWAA2020042945765

- Difficulty date: April 24, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 63,143 hours, 37,398 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD APEX CRACKED @ B.L.O (MARKED) HFEC VERIFIED PER 53-10-64 / REPAIRED IAW EA #20-153-00348
